# SDR CA031017002

- Difficulty date: October 13, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,075 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 03154H5595
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT SIDE WINDOW SHATTERED IN FLIGHT. (EXTERNAL) NO CHANGE TO PRESSURIZATION.  LT WINDOW CHANGED AND NO FURTHER FAULTS.
